It needs to be monitored as per the interactions reported:
Applies to: diazepam, Cymbalta (duloxetine)
MONITOR: Central nervous system- and/or respiratory-depressant effects may be additively or synergistically increased in patients taking multiple drugs that cause these effects, especially in elderly or debilitated patients.
MANAGEMENT: During concomitant use of these drugs, patients should be monitored for potentially excessive or prolonged CNS and respiratory depression. Ambulatory patients should be counseled to avoid hazardous activities requiring mental alertness and motor coordination until they know how these agents affect them, and to notify their physician if they experience excessive or prolonged CNS effects that interfere with their normal activities.
Please seek more info from the doc who prescribed the med. take care, be well & safe.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jun 2010 • 4 answers
Posted 21 Jan 2013 • 2 answers
Posted 1 Feb 2013 • 1 answer
Posted 24 May 2013 • 1 answer
Posted 16 May 2014 • 5 answers